# SDR TWAA0013121

- Difficulty date: July 25, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ON LEFT WING FOUND CRACK AND DEEP DENT IN COVER BETWEEN I/B AND CENTER VANE ON O/B FLAP.  REPAIRED CRACK AND DENT PER SRM 57-01, FIG 5 AND DOUGLAS DRAWING 5930496.  ACCOMP NDT CHECK FOR CRACK CONTAINMENT.
